# SDR AALA20000350

- Difficulty date: February 25, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 882 - AFTER TAKEOFF, RIGHT ENGINE EXPERIENCED COMPRESSOR STALL.  RETURNED AND LANDED MIA WITHOUT INCIDENT.  REPLACED RIGHT ENGINE.  SYSTEM GROUND CHECK NORMAL OPERATION.  ENGINE BOROSCOPE REVEALED NUMBER SEVEN STAGE BLADES DAMAGED.  (M)
